# SDR UPS07M50985

- Difficulty date: August 13, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Corroded
- Location: Bs 1258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT SIDE CENTER WING BOX TOPSIDE STA 1258.0 X=108.0 FOUND CORROSION ON TANK SKIN AS MARKED.  LEFT SIDE CENTER WING BOX TOPSIDE STA 1258.0 X=108.0 FUEL TANK FASTENER AS MARK REMOVED.  CORROSION ON UPP SKIN REMOVED & REWORKED AREAS PROTECTED.  FPI & HFEC OPEN HOLE INSP C/OUT ON REWORKED AREA FOUND NO CRACK & NO CORROSION.  REWORKED AREA UPP SKIN MAT'L REMOVED & REMAINED FOUND EXCEED LIMITS.  FLAP PEENING C/OUT ON REWORKED AREA PER EN1638-07.
